On the continuity of the Hausdorff dimension of the Julia–Lavaurs sets

Ludwik Jaksztas

Abstract

n/a
Author Ludwik Jaksztas ZRF
Ludwik Jaksztas,,
- Department of Functional Equations
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, 1730-6329
Issue year2011
Vol214
No2
Pages119-133
DOIDOI:10.4064/fm214-2-2
URL http://journals.impan.gov.pl/fm/Inf/214-2-2.html
Score (nominal)0
Citation count*0 (2015-03-04)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back